American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05C35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 56 of 56 found      Go to page: 1 2

[31] Subdivisions. CBMS Regional Conference Series in Mathematics 62 (1986) 1-6.
Book volume table of contents
View Article: PDF

[32] Contractions. CBMS Regional Conference Series in Mathematics 62 (1986) 7-12.
Book volume table of contents
View Article: PDF

[33] Cycles in Dense Graphs. CBMS Regional Conference Series in Mathematics 62 (1986) 25-36.
Book volume table of contents
View Article: PDF

[34] List Colorings. CBMS Regional Conference Series in Mathematics 62 (1986) 55-59.
Book volume table of contents
View Article: PDF

[35] Large Graphs of Small Diameter. CBMS Regional Conference Series in Mathematics 62 (1986) 19-24.
Book volume table of contents
View Article: PDF

[36] The Evolution of Random Graphs. CBMS Regional Conference Series in Mathematics 62 (1986) 37-44.
Book volume table of contents
View Article: PDF

[37] Weakly Saturated Graphs. CBMS Regional Conference Series in Mathematics 62 (1986) 49-54.
Book volume table of contents
View Article: PDF

[38] W. G. Brown, P. Erdős and M. Simonovits. Algorithmic solution of extremal digraph problems . Trans. Amer. Math. Soc. 292 (1985) 421-449. MR 808730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] M. Deza and P. Frankl. Bounds on the maximum number of vectors with given scalar products . Proc. Amer. Math. Soc. 95 (1985) 323-329. MR 801348.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Neil Robertson. Minimal cyclic-$4$-connected graphs . Trans. Amer. Math. Soc. 284 (1984) 665-687. MR 743738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Jerrold R. Griggs. Collections of subsets with the Sperner property . Trans. Amer. Math. Soc. 269 (1982) 575-591. MR 637711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Béla Bollobás. The independence ratio of regular graphs . Proc. Amer. Math. Soc. 83 (1981) 433-436. MR 624948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Béla Bollobás. The diameter of random graphs . Trans. Amer. Math. Soc. 267 (1981) 41-52. MR 621971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] E. Rodney Canfield. On a problem of Rota. Bull. Amer. Math. Soc. 84 (1978) 164. MR 0476535.
Abstract, references, and article information   
View Article: PDF

[45] Nimrod Megiddo. A good algorithm for lexicographically optimal flows in multi-terminal networks. Bull. Amer. Math. Soc. 83 (1977) 407-409. MR 0432205.
Abstract, references, and article information   
View Article: PDF

[46] Nimrod Megiddo. Partial and complete cyclic orders. Bull. Amer. Math. Soc. 82 (1976) 274-276. MR 0404065.
Abstract, references, and article information   
View Article: PDF

[47] D. E. Daykin. Corrigendum and addendum to: ``Pseudo-matchings of a bipartite graph'' (Proc. Amer. Math. Soc. {\bf 42} (1974), 28--32) by Alan Brace and Daykin . Proc. Amer. Math. Soc. 56 (1976) 380-382. MR 0409269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] David Sanders. Metric spaces in which minimal circuits cannot self-intersect . Proc. Amer. Math. Soc. 56 (1976) 383-387. MR 0414425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] E. Dixon and S. Goodman. On the number of Hamiltonian circuits in the $n$-cube . Proc. Amer. Math. Soc. 50 (1975) 500-504. MR 0369157.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Alan Brace and D. E. Daykin. Pseudo-matchings of a bipartite graph . Proc. Amer. Math. Soc. 42 (1974) 28-32. MR 0329960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Stephen B. Maurer. Basis graphs of pregeometries. Bull. Amer. Math. Soc. 79 (1973) 783-786. MR 0376406.
Abstract, references, and article information   
View Article: PDF

[52] E. M. Wright. For how many edges is a digraph almost certainly Hamiltonian? . Proc. Amer. Math. Soc. 41 (1973) 384-388. MR 0342436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Václav Chvátal and Frank Harary. Generalized Ramsey theory for graphs. Bull. Amer. Math. Soc. 78 (1972) 423-426. MR 0291016.
Abstract, references, and article information   
View Article: PDF

[54] Václav Chvátal and Frank Harary. Generalized Ramsey theory for graphs. II. Small diagonal numbers . Proc. Amer. Math. Soc. 32 (1972) 389-394. MR 0332559.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Gary Chartrand and Seymour Schuster. On a variation of the Ramsey number . Trans. Amer. Math. Soc. 173 (1972) 353-362. MR 0317992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Branko Grünbaum. Polytopes, graphs, and complexes. Bull. Amer. Math. Soc. 76 (1970) 1131-1201. MR 0266050.
Abstract, references, and article information   
View Article: PDF


Results: 31 to 56 of 56 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia